# SDR HEEA061613

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1003511424
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 1,500 FEET HIGHER THAN FIELD ELEVATION.    TIME SINCE REPAIR 0:00 HOURS.
